# SDR DXTA2022110373200

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N208QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6056
- Aircraft time: 6,327 hours, 3,471 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 74411645
- Part serial: 150411
- Condition: Malfunctioned
- Location: Rt Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT JETPIPE OVHT RED CAS MESSAGE ILLUMINATED IN FLIGHT.  FOLLOWED CHECKLIST WHICH HAD US SHUT THE RT ENG DOWN IN FLIGHT.  CAS MESSAGE WAS STILL ILLUMINATED AFTER SHUTTING DOWN ON RAMP.  REMOVED THE FAILED RT ENGINE EXHAUST NOZZLE SENSING ELEMENT.  INSTALLED A NEW ELEMENT WORK DONE IAW AMM 26-11-04.  REPLACED TWO DAMAGED ELEMENT CLAMPS WITH TWO NEW CLAMPS. PERFORMED AN OPS TEST OF ENGINE FIRE/OVERHEAT DETECTION SYSTEM, OPS CHECKED GOOD IAW AMM 26-11-00 AND 78-10-01.
